It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


:confused: My 10 year old has severe ADHD. He has been on a ton of different meds and recently got changed from Concerta to Dexedrine. He takes the long acting in the morning the fast acting in the late afternoon and now is taking melatonin to help him sleep (he used to take Clonidine). Anyway we thought the meds were working. The teachers said he was less argumentative and all and seemed to be concentrating better. Well we just started him on the Melatonin last weekend. Ever since then he has been more aggressive than before...lots more. I don't think it has anything to do with THAT medication because it's only at bed and this happens all day. Almost every day this week he has gotten into trouble at school...once for a fight, several times for back talking to the teacher. One day he told her that he was "sickl of her giving him an attitude" and had to spend the whole day in another class in another grade! Today he spent almost all day in the office. What could be going on. He has only been on these new meds (Dexedrine) for like a month but he was doing so well at first. He is always a bit aggressive (especially with my daughter) at least at some point in the day but this is rediculous. He even got in a HUGE fight with my father this afternoon. What should I do?
[QUOTE=nickkaylee]:confused: My 10 year old has severe ADHD. He has been on a ton of different meds and recently got changed from Concerta to Dexedrine. He takes the long acting in the morning the fast acting in the late afternoon and now is taking melatonin to help him sleep (he used to take Clonidine). Anyway we thought the meds were working. The teachers said he was less argumentative and all and seemed to be concentrating better. Well we just started him on the Melatonin last weekend. Ever since then he has been more aggressive than before...lots more. I don't think it has anything to do with THAT medication because it's only at bed and this happens all day. Almost every day this week he has gotten into trouble at school...once for a fight, several times for back talking to the teacher. One day he told her that he was "sickl of her giving him an attitude" and had to spend the whole day in another class in another grade! Today he spent almost all day in the office. What could be going on. He has only been on these new meds (Dexedrine) for like a month but he was doing so well at first. He is always a bit aggressive (especially with my daughter) at least at some point in the day but this is rediculous. He even got in a HUGE fight with my father this afternoon. What should I do?[/QUOTE]

Amphetamines and amphetamine like drugs, also norepinphrine (adrenaline) drugs can definately cause aggressiveness and mood swings.





All times are GMT -7. The time now is 02:12 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!